# SDR ZZDA2011325

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N300AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA PLACARD DISCONNECTED FROM MOUNT AT R1 DOOR.  SECURED LENS COVER AS REQUIRED REF B737 AMM 11-50.
